# SDR REXA2022080100578

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK AT LBL9 IS CORRODED REMOVED AND REPLACED FWD SEAT TRACK AT LBL9 IAW REO 670-53-00-589 REV C DATED: 2023-02-08 USING PN 20276-288-0-0A
